Scattering matrices and Weyl functions of quasi boundary triples

Jussi Behrndt*, Hagen Neidhardt

*Corresponding author for this work

Research output: Chapter in Book/Report/Conference proceedingChapterpeer-review

Abstract

In this note a representation formula for the scattering matrix of a pair of self-adjoint extensions of a non-densely defined symmetric operator with infinite deficiency indices is proved with the help of quasi boundary triples and their Weyl functions. This result is a generalization of a classical formula by V.A. Adamyan and B.S. Pavlov.

Original languageEnglish
Title of host publicationAnalysis as a Tool in Mathematical Physics
Pages162-182
Number of pages21
DOIs
Publication statusPublished - 1 Jan 2020

Publication series

NameOperator Theory: Advances and Applications
Volume276
ISSN (Print)0255-0156
ISSN (Electronic)2296-4878

ASJC Scopus subject areas

  • Analysis

Cite this